Concluded Case

Iatrogenic pigmentation of cheeks - 1 month duration

18 years male - with this pigmentation on cheek after a barber used some chemical medicated strip for his facial work .1 month back Diagnosis and treatment

1 Like

LikeAnswersShare
Concluded answer
PIH secondary to ACD/ICD ( Allergic) Levocet 5mg bd. Tapering dose of steroid orally. Clean area with diluted betadine lotion apply FLUCORT N + Nevia cream locally bd. PABA cream locally during exposure to sunlight and bad weather conditions. Keep the area clean and covered with sterile gauge. Cap evion 400mg orally and locally HS.
All Answers
P. I. H... SECONDARY. TO I. C. D. A. C. D ....DUE. TO . CHEMICAL. ALLEGY
Valuable opinion
0
PIH secondary to ACD/ICD ( Allergic) Levocet 5mg bd. Tapering dose of steroid orally. Clean area with diluted betadine lotion apply FLUCORT N + Nevia cream locally bd. PABA cream locally during exposure to sunlight and bad weather conditions. Keep the area clean and covered with sterile gauge. Cap evion 400mg orally and locally HS.
Thank you doctor
0

View 2 other replies

Apparently ACD/Chemical induced dermatitis Antiallergic tabs and ointment
Allergic contact dermatitis D/D Tinea faciei
Allergic contact dermatitis ? Vitiligo
It not iatrogenic it is barbarogenic
Thank you doctor
0
Chemical allergies Calamine lotion
Chemical induced dermatitis
Dermatitis/ chemical allergy
? VITILIGO ..
Load more answers